# SDR CALA2022101202766

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 59,447 hours, 25,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Fr58-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H BETWEEN FR58-59 STRINGER 42L HAS CORROSION DOT M015 A3NB-53-4-6179 GENERATED BY V929150 AT HAECO LCQ PER NR 929 6396 (20396) REMOVED AND REPLACED AFT CARGO L/H FR58-59 STRINGER42L PER A320 SRM 51-72-11-911-002 AND SRM 51-42-11/001 PERFORMED BY V052030 I NSP BY V892442
